JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HESSIAN GEOMETRY OF THE HOMOGENEOUS GRAPH DOMAIN
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HESSIAN GEOMETRY OF THE HOMOGENEOUS GRAPH DOMAIN
Choi, Yun-Cherl; Chang, Kyeong-Soo;
  PDF(new window)
 Abstract
In this paper, we will investigate the Hessian geometry of the homogeneous domain over the hypersurface given by a function F : with ${\mid}{\det}\;DdF\mid
 Keywords
Hessian algebra;Hessian domain;homomgeneous graph domain;Hessian geometry;sectional curvature;
 Language
English
 Cited by
1.
Abelian Hessian algebra and commutative Frobenius algebra, Linear Algebra and its Applications, 2008, 428, 8-9, 2236  crossref(new windwow)
2.
Affine hypersurfaces with parallel difference tensor relative to affine α-connection, Journal of Geometry and Physics, 2014, 86, 81  crossref(new windwow)
 References
1.
N. Bokan, K. Nomizu, and U. Simon, Affine hypersurfaces with parallel cubic forms, Tohoku Math. J. 42 (1990), no. 2, 101-108 crossref(new window)

2.
Y. Choi and H. Kim, A characterization of Cayley Hypersurface and Eastwood and Ezhov conjecture, Internat. J. Math. 16 (2005), no. 8, 841-861 crossref(new window)

3.
Y. Choi, Nondegenerate affine homogeneous domain over a graph, J. Korean Math. Soc. 43 (2006), no. 6, 1301-1324 crossref(new window)

4.
F. Dillen and L. Vrancken, Hypersurfaces with parallel difference tensor, Japan. J. Math. (N.S.) 24 (1998), no. 1, 43-60

5.
F. Dillen, L. Vrancken, and S. Yaprak, Affine hypersurfaces with parallel cubic form, Nagoya Math. J. 135 (1994), 153-164

6.
J. Hua Hao and H. Shima, Level surfaces of nondegenerate functions in $R^{n+1}$, Geom. Dedicata 50 (1994), 193-204 crossref(new window)

7.
H. Kim, Developing maps of affinely flat Lie groups, Bull. Korean Math. Soc. 34 (1997), no. 4, 509-518

8.
A. Mizuhara, On left symmetric algebras with a principal idempotent, Math. Japon. 49 (1999), 39-50

9.
K. Nomizu and T. Sasaki, Affine differential geometry, Cambridge University Press, 1994

10.
B. O'Neill, Semi-Riemannian geometry, Pure and Applied Mathematics 103, Academic Press Inc., 1983

11.
H. Shima, On certain locally flat homogeneous manifolds of solvable Lie groups, Osaka J. Math. 13 (1976), 213-229

12.
H. Shima, Homogeneous convex domains of negative sectional curvature J. Differential Geom. 12 (1977), no. 3, 327-332

13.
H. Shima, Homogeneous Hessian manifolds, Ann. lnst. Fourier (Grenoble) 30 (1976), no. 3, 91-128

14.
H. Shima, The Geometry of Hessian Structures, World Scientific Publishing Co., 2007

15.
E. B. Vinberg, The theory of convex homogeneous cones, Trans. Moscow Math. Soc. 12 (1963), 340-403